Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Insomina on foreign trip. Can I be a victim to unsafe injection?

I recently went on holiday to Turkey and had a bout of insomnia while I was there. I called for a doctor from the hotel reception and they called one for me. He came and gave me a diazepam injection . It worked fine but the next moment I had suspicions he used a dirty needle as they are common practice in Turkey. The following week, I felt fatigue , dizziness, headaches and feeling of unbalance. Not to mention a mouth ulcer or 2. Is it possible that this doctor used an unsafe needle and injected me with a virus or disease of some sort? If this is unlikely, what could it be?
Asked On : Tue, 28 Aug 2012
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor